# SDR A6WA200940695

- Difficulty date: October 7, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 19,148 hours, 17,294 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 621 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REAR PRESSURE BULKHEAD, IN AFT COMPARTMENT, INTERCOSTAL CLIP AT FS 621, ADJACENT TO STR 14L CRACK AT REAR PRESSURE BULKHEAD, IN AFT COMPT, INTERCOSTAL CLIP AT FS 621 ADJACENT TO STR 14L, REPLACE IAW SRM 57-42-21 AND REO 601R-53-61-422.  (K)
